# SDR SWAA2022032334296

- Difficulty date: November 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Angle
- Part number: 143A101047
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I LBL 23 STRINGER CLIP IS CRACKED AS MARKED. / REMOVED CRACKED STRINGER STA 500I LBL 23 AND INSTALLED NEW STRINGER CLIP PART NO: 143A1010-47 ATG: A68459 IAW DWG: 143A123469A AND SRM 51-40-02-06-0. APPLIED CIC AS REQUIRED IAW AMM 51-21-91-620-802. ATG: A68459
